Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4532 Publications

2014 | Journal Article | IST-REx-ID: 2179 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local semicircle law with imprimitive variance matrix,” Electronic Communications in Probability, vol. 19. Institute of Mathematical Statistics, 2014.
View | Files available | DOI
2014 | Journal Article | IST-REx-ID: 2176
D. Studer et al., “Capture of activity-induced ultrastructural changes at synapses by high-pressure freezing of brain tissue,” Nature Protocols, vol. 9, no. 6. Nature Publishing Group, pp. 1480–1495, 2014.
View | DOI
2014 | Journal Article | IST-REx-ID: 2178 | OA
D. Haws, A. Martin del Campo Sanchez, A. Takemura, and R. Yoshida, “Markov degree of the three-state toric homogeneous Markov chain model,” Beitrage zur Algebra und Geometrie, vol. 55, no. 1. Springer, pp. 161–188, 2014.
View | DOI | Download Submitted Version (ext.)
2014 | Conference Paper | IST-REx-ID: 2177
H. Edelsbrunner and S. Parsa, “On the computational complexity of betti numbers reductions from matrix rank,” in Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Portland, USA, 2014, pp. 152–160.
View | DOI
2014 | Conference Paper | IST-REx-ID: 2185 | OA
Y. Dodis, K. Z. Pietrzak, and D. Wichs, “Key derivation without entropy waste,” presented at the EUROCRYPT: Theory and Applications of Cryptographic Techniques, Copenhagen, Denmark, 2014, vol. 8441, pp. 93–110.
View | Files available | DOI


Filter Publications